# SDR UIEA2024073100761

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 52,979 hours, 9,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B FORE FLAP MID L/E FAIRING FOUND DELAMINATION.  PERFORMED PERMANENT REPAIR AS PER SRM 51-70-07 PAR 5A. NO FURTHER DEFECTS NOTED.
